First off, I have really bad high blood pressure & chronic kidney disease. I take labetalol 200mg twice a day for my blood pressure. For the past 4 days, I've had a really bad headache, stomach cramps, sudden hot flashes (get so hot, I feel like I'm going to pass out), blurred vision, & dizziness. I really don't want to go to the ER or anything, can anybody help?
How are you? Do you still experience the symptoms that you mentioned? How is your blood pressure? The symptoms may be attributed to your medical conditions present or from other conditions such as neurological or gastrointestinal issues that may warrant further evaluation by your doctor. Additional diagnostic tests may also be indicated. Take care and do keep us posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.